# SDR FDEA201206142237

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 46,838 hours, 14,872 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Slat
- Part number: 114N3002131A
- Part serial: A1890
- Condition: Bent
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING L/E SLAT HAS A GAP AT WING ROOT, GAP IS LOCATED WHERE REPAIR WAS MADE, ITS NOT BLENDED WITH WING.  REPAIRED LT WING SLAT NR 5 IAW SRM 51-70-10. REMOVED AND REINSTALLED NR 5 INBD SLAT IAW AMM 27-81-01-4.  OPS CHECK GOOD IAW AMM 27-81-01-4.  MAJOR REPAIR.
